Order among power means of positive operators, II

Mićić Hot, Jadranka and Pečarić, Josip (2010) Order among power means of positive operators, II. = Order among power means of positive operators, II. Scientiae Mathematicae Japonicae, 71 (1). pp. 93-109. ISSN 1346-0862. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

[img] Text
Order among power means of positive operators, II.pdf - Published Version
Restricted to IP adress Jezik dokumenta:English

Download (216kB)

Abstract

As a continuation of our previous research [Sci. Math. Japon. 61 (2005), 25-46.], we discuss order among power means of positive operators with a unital n-tuple of positive linear maps.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): generalization of Jensen's operator inequality; generalization of converse of Jensen's operator inequality; operator order; power operator means
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: No
Indexed in Current Contents: No
Date Deposited: 02 Jul 2015 08:42
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/4400

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata